# SDR MASA2014111412741

- Difficulty date: November 14, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 27,936 hours, 22,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 14F SIDEWALL EMERGENCY LIGHT HAS ON LAMP INOPERATIVE. REPLACED THE LAMP.
